Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/56266
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Darwish, Mohamed Abdalla | en_US |
dc.contributor.author | Sadarangani Sadarangani, Kishin Bhagwands | en_US |
dc.date.accessioned | 2019-07-29T08:12:38Z | - |
dc.date.available | 2019-07-29T08:12:38Z | - |
dc.date.issued | 2018 | en_US |
dc.identifier.issn | 1583-5022 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/56266 | - |
dc.description.abstract | In this paper, we introduce the notion of generalized coupled fixed points and, as a consequence of Darbo’s fixed point theorem associated to an abstract measure of noncompactness, we present a result about the existence of this class of coupled fixed points in Banach spaces. As an application, we investigate the existence of solutions for a class of coupled systems of nonlinear quadratic integral equations of Volterra type. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Fixed Point Theory | en_US |
dc.source | Fixed Point Theory [ISSN 1583-5022], v. 19 (2), p. 527-544 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Measures of noncompactness | en_US |
dc.subject.other | Generalized coupled fixed point | en_US |
dc.subject.other | Coupled system | en_US |
dc.subject.other | Integral equation | en_US |
dc.subject.other | Fixed point theorem | en_US |
dc.title | On generalized coupled fixed points with applications to the solvability of coupled systems of nonlinear quadratic integral equations | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.24193/fpt-ro.2018.2.42 | |
dc.identifier.scopus | 85064389031 | |
dc.identifier.isi | 000439058800009 | |
dc.contributor.orcid | #NODATA# | - |
dc.contributor.orcid | #NODATA# | - |
dc.contributor.authorscopusid | 23149136600 | |
dc.contributor.authorscopusid | 55964919000 | |
dc.description.lastpage | 544 | - |
dc.identifier.issue | 2 | - |
dc.description.firstpage | 527 | - |
dc.relation.volume | 19 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 137089 | |
dc.contributor.daisngid | 298123 | |
dc.description.notas | 2010 Mathematics Subject Classification: 45G10, 45M99, 47H09 | en_US |
dc.contributor.wosstandard | WOS:Darwish, MA | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | 2018 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,415 | |
dc.description.jcr | 0,558 | |
dc.description.sjrq | Q3 | |
dc.description.jcrq | Q3 | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
1
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 30, 2025
Page view(s)
171
checked on Dec 28, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.